Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 288, Number 2

All articles in this issue are freely accessible.

Analysis on analytic spaces and non-self-dual Yang-Mills fields
N. P. Buchdahl.
Trans. Amer. Math. Soc. 288 (1985), 431-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776387
No $L_{1}$-contractive metrics for systems of conservation laws
Blake Temple.
Trans. Amer. Math. Soc. 288 (1985), 471-480
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776388
Semigroups in Lie groups, semialgebras in Lie algebras
Joachim Hilgert and Karl H. Hofmann.
Trans. Amer. Math. Soc. 288 (1985), 481-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776389
On the structure of abelian $p$-groups
Paul Hill.
Trans. Amer. Math. Soc. 288 (1985), 505-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776390
On isometric embeddings of graphs
R. L. Graham and P. M. Winkler.
Trans. Amer. Math. Soc. 288 (1985), 527-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776391
Condensed Julia sets, with an application to a fractal lattice model Hamiltonian
M. F. Barnsley, J. S. Geronimo and A. N. Harrington.
Trans. Amer. Math. Soc. 288 (1985), 537-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776392
Grade schemes and grade functions
Stephen McAdam.
Trans. Amer. Math. Soc. 288 (1985), 563-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776393
Index theory on curves
Peter Haskell.
Trans. Amer. Math. Soc. 288 (1985), 591-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776394
Primitive group rings and Noetherian rings of quotients
Christopher J. B. Brookes and Kenneth A. Brown.
Trans. Amer. Math. Soc. 288 (1985), 605-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776395
Some remarks on the intrinsic measures of Eisenman
Ian Graham and H. Wu.
Trans. Amer. Math. Soc. 288 (1985), 625-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776396
Lipschitzian mappings and total mean curvature of polyhedral surfaces. I
Ralph Alexander.
Trans. Amer. Math. Soc. 288 (1985), 661-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776397
Packing measure, and its evaluation for a Brownian path
S. James Taylor and Claude Tricot.
Trans. Amer. Math. Soc. 288 (1985), 679-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776398
Simplexwise linear near-embeddings of a $2$-disk into $R^{2}$
Ethan D. Bloch.
Trans. Amer. Math. Soc. 288 (1985), 701-722
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776399
Strictly convex simplexwise linear embeddings of a $2$-disk
Ethan D. Bloch.
Trans. Amer. Math. Soc. 288 (1985), 723-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776400
General position properties satisfied by finite products of dendrites
Philip L. Bowers.
Trans. Amer. Math. Soc. 288 (1985), 739-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776401
Varieties of automorphism groups of orders
W. Charles Holland.
Trans. Amer. Math. Soc. 288 (1985), 755-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776402
Helical minimal immersions of compact Riemannian manifolds into a unit sphere
Kunio Sakamoto.
Trans. Amer. Math. Soc. 288 (1985), 765-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776403
Homomorphisms between generalized Verma modules
Brian D. Boe.
Trans. Amer. Math. Soc. 288 (1985), 791-799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776404
Piecewise continuous almost periodic functions and mean motions
Jing Bo Xia.
Trans. Amer. Math. Soc. 288 (1985), 801-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776405
A relation between invariant means on Lie groups and invariant means on their discrete subgroups
John R. Grosvenor.
Trans. Amer. Math. Soc. 288 (1985), 813-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776406
The bidual of the compact operators
Theodore W. Palmer.
Trans. Amer. Math. Soc. 288 (1985), 827-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776407
Cascade of sinks
Clark Robinson.
Trans. Amer. Math. Soc. 288 (1985), 841-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776408
Restricted ramification for imaginary quadratic number fields and a multiplicator free group
Stephen B. Watt.
Trans. Amer. Math. Soc. 288 (1985), 851-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776409